# SDR AALA20140707013

- Difficulty date: July 7, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 73,902 hours, 39,993 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 16 & 17 SIDE SEAT EMER EGRESS LIGHTS INOPERATIVE.  FOUND SEAT TO WALL CONNECTOR KNOCKED LOOSE.  RECONNECTED CONNECTOR.  OPERATIONS CHECKED NORMAL.
